# SDR IPXA2015042888457

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 65,795 hours, 13,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY ONE LOW ILLUMINATED.  R & R THE BATTERY IAW MM 33-51-01-000-802 AND 33-51-01-400-802. OPS CHECKED GOOD.
